[1]蒋沈庆.Menger PM-空间中模糊映射的一个新的不动度定理[J].南京师范大学学报(自然科学版),2009,32(03):1-5.
 Jiang Shenqing,Fang Jinxuan.A New Common Fixed Degree Theorem for Fuzzy Mappings in Menger PM-Spaces[J].Journal of Nanjing Normal University(Natural Science Edition),2009,32(03):1-5.
点击复制

Menger PM-空间中模糊映射的一个新的不动度定理()
分享到:

《南京师范大学学报》(自然科学版)[ISSN:1001-4616/CN:32-1239/N]

卷:
第32卷
期数:
2009年03期
页码:
1-5
栏目:
数学
出版日期:
2009-09-30

文章信息/Info

Title:
A New Common Fixed Degree Theorem for Fuzzy Mappings in Menger PM-Spaces
作者:
蒋沈庆1 2 方锦暄1
1. 南京师范大学数学科学学院, 江苏南京210046
 2. 南通航运职业技术学院基础部, 江苏南通226010
Author(s):
Jiang Shenqing 12 Fang Jinxuan 1
1. School of Mathematical Science,Nanjing Normal University,Nanjing 210046,China
关键词:
M enger PM-空间 模糊映射 -压缩 不动度 不动点
Keywords:
M enger PM-spaces fuzzy m appings -contraction fix ed degree fixed po int
分类号:
O177.91
摘要:
在MengerPM-空间中Φ-压缩的条件下,证明了一个关于模糊映射的新的公共不动度定理,推广了Abu-Donia新近给出的若干结果.
Abstract:
new comm on fix ed degree theorem for fuzzy m app ings inM eng er probab ilisticm etr ic space under - contraction condition is proved. Some recent results g iven by Abu-Don ia are ex tended

参考文献/References:

[ 1] Abu-DoniaH M. Comm on fixed po int theorem s for fuzzy m appings in m etric space unde rU-contraction cond ition [ J] . Chaos,Solitons & Facta ls, 2007, 34( 2): 538-543.
[ 2] Schw eizer B, Sk la rA. Probab ilisticM etr ic Spaces [M ]. Am sterdam: No rth-H o lland, 1983.
[ 3] H adÑic O, Pap E. F ixed Po int Theory in ProbabilisticM etr ic Spaces [M ] . Dordrech t: K luw er Academ ic Pub lishers, 2001.
[ 4] Schw eizer B, Sk la rA. S tatistical me tric spaces [ J]. Pacific JM a th, 1960, 10: 313-334.
[ 5] Schw eizer B, Sk la rA, Thorp E. Them etrization o f statisticalm e tric spaces [ J]. Pacific JM a th, 1960, 10: 673-675.
[ 6] Fang J X. On fixed deg ree theo rem s for fuzzy mapp ing s inM eng erPM-spaces [ J]. Fuzzy Sets and System s, 2006, 157( 2):270-285.
[ 7] Butnar iu D. Fix ed po int theorem s for fuzzym app ing s [ J]. Fuzzy Se ts and Systems, 1982, 7( 2) : 191-207.
[ 8] H adÑic O. Fix ed po in t theo rem s fo rmu lt-i v alued m app ings in probab ilisticm etric spaces [ J]. M at Vesn ik, 1979, 3: 125-133.
[ 9] Fang J X. F ixed po int theo rem s of loca l contraction m app ings onM enger spaces [ J]. ApplM a thM ech, 1991, 12( 4) : 363-372.
[ 10] Fang J X. F ixed degree of fuzzym app ing s [ J]. Kexue Tongbao, 1985, 9: 1267.

备注/Memo

备注/Memo:
基金项目: 国家自然科学基金( 10671094)资助项目.
通讯联系人: 方锦暄, 教授, 博士生导师, 研究方向: 模糊分析学, 泛函分析. E-m ail:jxfang@ n jnu. edu. cn.
更新日期/Last Update: 2013-04-23